# SDR ASAA2023081545696

- Difficulty date: August 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,745 hours, 18,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311281820401
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FR16-FR20 CORROSION ON TOP SURFACE OF CENTER LEFT AXIS Y254 LONGITUDINAL BEAM GROUNDED - YES. REMOVED CORROSION FROM LONGITUDINAL BEAM (TRACK) BETWEEN FR16-FR20,CENTER LEFT AXIS Y254, ORIGINAL THICKNESS 0.071", REMOVED 0.029", REMAINING MATERIAL 0.042" BLEND AREA. 2.0"W AND 18.0"L. FOUND TO BE OUT OF LIMITS REF A320 SRM 53-11-14-283-007: REMOVED AND REPLACED LONGITUDINAL BEAM (TRACK) P/N D5311281820401 PO: 1068071.1 REF AIRBUS DWG D53112816 REV G AND A320 SRM 51-42-11
